Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Increasing numbness and tingling in hands and toes. What is wrong with me?

My husband is suffering from increasing numbness and tingling in his hands. And toes. They also are unusually cold . Is this a side effect of Parkinson s from which he suffers or the medication? Or is it something we should get investigated. No matter what is wrong with him medics just seem to attribute it to the Parkinson s . Thanks for your help. Email address is YYYY@YYYY
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

Since tingling and numbness is associated with cold limbs possibility of reduced blood supply is more likely cause.Generally cause of such symptoms is peripheral vascular disease. I think he needs a clinical evaluation and color Doppler of limb vessels sooner.Medications can cause this, but this would be second likely possibility.

Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor